# SDR ASAA2021100238392

- Difficulty date: October 2, 2021
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N628VA
- Make and model: Airbus A300*
- Aircraft serial: 02993
- Aircraft time: 45,800 hours, 14,334 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Part number: D5337131620100
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORSION BOX LOWER SIDE SHELL STR15 R FASTENER HOLE IS CRACKED IN PRESSURE PLATE 2ND HOLE FROM AFT PER SB A320-53-1251 FIG. A-GDAAA VIEW D GROUNDED - YES. REPAIRED IAW ASA EA A320-53EA-01109 REV. 00, DATED 12/10/2021, AIRBUS SB A320-53-1251 REV 4, DATED 05/17/2019 AND EC 5331.000001 CONFIG. RH
